# SDR DHL9671541D

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Corroded
- Location: Nr 7 Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CABIN WINDOW FRAME NR 7 HAS CORROSION AROUND FRAME LIP.  INSTALLED DOUBLER  REPAIR, PER SRM 56-20-3, 18 INCHES BY 16 INCHES, INSTALL WINDOW PER M/M.
